# SDR 97ZZZX4145

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3147L
- Make and model: Beech A36
- Aircraft serial: E2882
- System (JASC): 5220 · Emergency Exits
- Part: Window Seal
- Part number: 002430008287
- Condition: Misinstalled
- Location: Lt Emerg Exit
- Part time: 370 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LEFT CABIN EXIT WINDOW COULD NOT BE OPENED.  WINDOW HAD BEEN SEALED CLOSED BY A BEAD OF RTV APPLIED TO FORWARD SEAL AREA.
